Uniqueness Theorems for the Compressible Flow Equation

Research output: Contribution to journalArticle

Abstract

In this paper, techniques developed by Finn and Gilbarg for compressible flow past a profile are utilized and generalized to deal with linear and nonlinear boundary conditions for the mass flux for interior regions. Partial uniqueness is demonstrated for a subsonic flow in a class of mixed flows.

Original languageEnglish (US)
Pages (from-to)217-226
Number of pages10
JournalApplicable Analysis
Volume5
Issue number3
DOIs
StatePublished - Jan 1 1976

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniqueness Theorems for the Compressible Flow Equation'. Together they form a unique fingerprint.

  • Cite this